# SDR SWAA2025081199344

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 64,483 hours, 38,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS F.O. SIDE OVERWING EXIT LIGHT LENS COVER DEATTACHED.   SECURED WITH TAPE. OK TO CONT. PER EA# MT M-21-133-00720.
